Undergraduate Research Outcomes


Eric D. Manley, " On quadratic solutions of x4 +p y4= z4." Rocky Mountain Journal of Mathematics. 36 #3 (2006), 1027-1031.
University of Nebraska at Omaha student. Project completed during 02/03 academic year.

Rob Tompkins, "Latin Square Thue-Morse Sequences are Overlap-Free." Discrete Mathematics & Theoretical Computer Science . 9 #1 (2007), 239-246.
Winner of the 2007 John C. and Elsie M. Layman Prize for Undergraduate Research in Mathematics.
Virginia Tech student. Project completed during 06/07 academic year.

Melissa Emory, "The Diophantine Equation X4+Y4=D2Z4 in Quadratic Fields." Integers . 12 (2012), A65.
2010 NASA Nebraska Student Fellowship recipient.
University of Nebraska at Omaha student. Project completed over 09/10 and 10/11 academic years.